Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking antibiotics for kidney pain and burning urination. Now have clear, fluid-filled bumps on foreskin. STD negative

i went to the doctor last week for kidney pain and burning urination . they tested me for std s and all were negative. i am on antibiotics and i now have clear fluid filled bumps on my foreskin . i have no discharge and no other symptoms. I have been with the same person now for over a year and she was tested also and no std ;s
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.You have developed bump on your foreskin filled with clear fluid.Mostly this is a what is termed as Paraphimosis.This is due to constricting band at the level of coronal sulcus.Take some anti inflammatory drugs.If it does not regress in weeks time it will have to be drained by aspiration.Youmay need to undergo circumcision if it recurs again.Better consult surgeon or Urologist.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor